# SDR GTIA2023010936868

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 42,923 hours, 19,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 IB FLASHLIGHT NOT WORKING IN FA JUMPSEAT.   FLASHLIGHT AND HOLDERS  FLIGHT DECK OR CABIN.  R&R L1 1B FLASHLIGHT IN FA JUMPSEAT IAW EMERGENCY EQUIP DRAWING NO DEFECTS NOTED AT THIS TIME.
